# SDR ASAA2015102713541

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,901 hours, 6,641 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE UNABLE TO RESTORE AFTER QRH PROCEDURE.  ACFT GROUNDED.  VERIFIED DISCREPANCY, OPENED, CLOSED 2CBS FOR LT FMC, REF 34-61, TASK 836.  FMC RETURNED TO NORMAL.  ACCOMPLISHED LT FMC BITE 34-61, TASK 801.  FOUND MMR, RT ILS FAULT.  ACCOMPLISHED FIM 22-11, TASK 802.  DFCS LRU REPLACEMENT TEST.  NO MMR FAULTS FOUND.  NO HISTORY IN 30 DAYS.  SYS CKS NORMAL.
